Blanchet-Sadri, F.
Equations on the semidirect product of a finite semilattice by a 𝒥-trivial monoid of height k
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3 , p. 157-170
Zbl 0833.68073 | MR 1347591 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ITA_1995__29_3_157_0

Bibliographie

1. J. Almeida, Semidirect Products of Pseudovarieties from the Universal Algebraist's Point of View, J. of Pure and Applied Algebra, 1989, 60, pp. 113-128. MR 1020712 | Zbl 0687.20053

2. J. Almeida, Semidirectly Closed Pseudovarieties of Locally Trivial Semigroups, Semigroup Forum, 1990, 40, pp. 315-323. MR 1038009 | Zbl 0711.20032

3. J. Almeida, On Iterated Semidirect Products of Finite Semilattices, J. of Algebra, 1991, 142, pp. 239-254. MR 1125216 | Zbl 0743.20056

4. C. J. Ash, Finite Semigroups with Commuting Idempotents, J. of Australian Math. Soc., Ser., A, 1987, 43, pp. 81-90. MR 886805 | Zbl 0634.20032

5. F. Blanchet-Sadri, Some Logical Characterizations of the Dot-Depth Hierarchy and Applications, Ph. D. Thesis, McGill University, 1989. MR 2685431

6. F. Blanchet-Sadri, Games, Equations and the Dot-Depth Hierarchy, Computers and Mathematics with applications, 1989, 18, pp. 809-822. MR 1008808 | Zbl 0682.03015

7. F. Blanchet-Sadri, On Dot-Depth Two, R.A.I.R.O. Informatique Théorique et applications, 1990, 24, pp. 521-530. Numdam | MR 1082913 | Zbl 0718.68046

8. F. Blanchet-Sadri, Games, Equations and Dot-Depth Two Monoids, Discrete Applied Mathematics, 1992, 39, pp. 99-111. MR 1184681 | Zbl 0791.20068

9. F. Blanchet-Sadri, The Dot-Depth of a Generating Class of Aperiodic Monoids is Computable, J. Foundations Comput Sci., 1992, 3, pp. 419-442. MR 1209555 | Zbl 0776.68087

10. F. Blanchet-Sadri, Equations and Dot-Depth One, Semigroup Forum, 1993, 47, pp. 305-317. MR 1235764 | Zbl 0814.20048

11. F. Blanchet-Sadri, Equations and Monoid Varieties of Dot-Depth One and Two, Theoretical Comput. Sci., 1994, 123, pp. 239-258. MR 1256200 | Zbl 0801.68105

12. F. Blanchet-Sadri, On a Complete Set of Generators for Dot-Depth Two, Discrete Applied Mathematics, 1994, 50, pp. 1-25. MR 1272549 | Zbl 0793.68087

13. F. Blanchet-Sadri, Some Logical Characterizations of the Dot-Depth Hierarchy and Applications, J. Comp. Syd. Sci. (à paraître). Zbl 0831.68066

14. J. A. Brzozowski and I. Simon, Characterizations of Locally Testable Events, Discrete Mathematics, 1973, 4, pp. 243-271. MR 319404 | Zbl 0255.94032

15. S. Eilenberg, Automata, Languages and Machines, B, Academic Press, New York, 1976. MR 530383 | Zbl 0359.94067

16. S. Eilenberg and M. P. Schützenberger, On Pseudovarieties, Advances in Mathematics, 1976, 19, pp. 413-418. MR 401604 | Zbl 0351.20035

17. C. Irastorza, Base Non Finie de Variétés, Lecture Notes in Comput. Sci., Springer Verlag, Berlin, 1985, 182, pp. 180-186. MR 786881 | Zbl 0572.20041

18. J. Karnofski and J. Rhodes, Decidability of Complexity One-Half for Finite Semi-groups, Semigroup Forum, 1982, 24, pp. 55-66. MR 645703 | Zbl 0503.20028

19. G. Lallement, Semigroups and Combinatorial Applications, Wiley, New York, 1979. MR 530552 | Zbl 0421.20025

20. J. E. Pin, Variétés de langages formels, Masson, Paris, 1984; Varieties of Formal Languages, North Oxford Academic, London, 1986 and Plenum, NewYork, 1986. MR 752695 | Zbl 0636.68093

Varieties of Formal Languages, North Oxford Academic, London, 1986 and Plenum, NewYork, 1986.

21. J. E. Pin, Hiérarchies de concaténation, R.A.I.R.O. Informatique Théorique, 1984, 18, pp. 23-46. Numdam | MR 750449 | Zbl 0559.68062

22. J. E. Pin, On Semidirect Products of Two Finite Semilattices, Semigroup Forum, 1984, 28, pp. 73-81. MR 729653 | Zbl 0527.20046

23. I. Simon, Hierarchies of Events of Dot-Depth One, Ph. D. Thesis, University of Waterloo, 1972. MR 2623305

24. I. Simon, Piecewise Testable Events, Proc. 2nd GI Conference, Lecture Notes in Comput. Sci., Springer Verlag, Berlin, 1975, 33, pp. 214-222. MR 427498 | Zbl 0316.68034

25. P. Stiffler, Extension of the Fundamental Theorem of Finite Semigoups, Advances in Mathematics, 1973, 11, pp. 159-209.